MathSciNet Relay Station
MathSciNet bibliographic data
MR1108937 (92m:28007) 28A20 (28B05)
Page, Frank H., Jr. Komlos limits and Fatou's lemma in several dimensions. Canad. Math. Bull. 34 (1991), no. 1, 109–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement